# SDR USAA020410

- Difficulty date: October 21, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,066 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.24 INCH, RIGHT SIDE STATION 747 AT STRINGER 18 RIGHT.  SKIN DOUBLER INSTALLED PER SRM 53-00-01, FIG 201.  (M)
